I don't know what to do and I need some help. I had ant. cervical surgery about 8 months ago. On c-6 and c-6, I am still in pain. I started out with a pinched nerve in my left side. Numbness and pain down both arms, and bad headaches. The numbness for the most part is gone, but I still get bad headaches, and the pinched nerve feeling is still very much there, same as before. I am getting no relief. I have a low tolerance for pain and high tolerance to pain meds. I was up to 10mg of percocets. I have tried all different muscle relaxers and have gotten no relief. I got the nurse to put me back on Vicodin 7.5( she started me back on) cause percs were making me feel like ****. My problem is when I go to the neurosurgeon, the nurse takes me back into the office, checks me out, asks how I am feeling, I tell her like ****, and that I am regretting having the surgery, I tell her the meds aren't working, she says nothing. The doctor comes in and looks at me for about 2 min. I tell him I feel like ****, he smiles at me like I am stupid and does nothing, says I'll see you at your next appointment. When I call to get my meds changed or refilled. I get a 15 min. lecture from the nurse about drug addiction. They left me in pain for a week once. I don't know what to do. I used to be a medical secretary for 6 years. I have never seen such rudeness and patient neglect. I don't know what to do, or how to get them to listen to me that I am not getting any relief. Any advice on how to handle this situation. It feels like my doctor has a GOD complex. and his staff is so mean and rude.
well, just heard back from one of the nurses at my doctors office. I explained to her what was going on since she/and I decided to try the lower dose of vicodin (to see what would happen). I have started online college, and working out a little bit on our bowflex. I am sitting here now with numbness down my left side arm and out my fingers, as well and neck pain and pinching in both sides of my neck. My doctors answser is hey lets put her on ANOTHER steroid pack, I think this my sixth or seventh since before surgery, not sure lost track. None of them worked before what makes him think that it will work now. I am so fustrated, i don't know if i should yell at him or look for a new doctor. please if anyone can help me or is going through somethin like this,HELP!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.